# SDR CALA2022030700606

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737-900ER
- Aircraft serial: 44562
- Aircraft time: 24,884 hours, 8,836 cycles
- System (JASC): 3400 · Navigation System
- Part: Fmc
- Part number: 1762000101
- Condition: Faulty
- Location: Rh And Lh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* BOTH FMC DIED AFTER LAND DURRING TAXI IN RIGHT FMC SHOWS INOP. RIGHT FMC PLACED ON MEL.TOMC APPROVES THE USE OF MEL 3436E FOR RIGHT FMC INOP RH FMC REPLACED. REF LOG PAGE 8121047 . OP CHECKS OK. MEL CLEARED.
